I know there are a lot of discussions on topamax already, but i'm new to migraines (just diagnosed recently and i was having them daily almost 24 hours a day for the last month and a half) and the amount of info in the discussions is a little overwhelming. i've been taking topamax for about five days now and i've had almost no trace of headaches, but i feel dizzy most of the time and it gets worse as the day goes on, i am feeling a little spacy at times (which is bad as i'm in grad school), and i am having very noticeable balance issues. i also notice my mood gets worse as the day goes on and i feel very down. are these side effects worth putting up with or do i have other options? or maybe the side effects get better as i build up the medicine to a therapeutic level? my neurologist tells me the other drugs in this class have worse side effects than this, and that if i don't like the topamax, i would have to consider maybe stopping medications i already take, including zoloft, which i take for anxiety, and birth control, neither of which I would like to stop taking. any suggestions or comments would be appreciated as i don't know anyone else with this problem! thanks!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Is this off balance feeling related to the gastritis? How is this even possible!? I am wondering if it's something going on with my ears. Anyone else feel off balance and what helps?